# SDR TWAA0004601

- Difficulty date: March 19, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 51,354 hours, 26,481 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ONE MINUTE PRIOR TO LANDING, AIR CONDITIONING TEMPERATURE INCREASED AND CABIN FILLED WITH SMOKE.  TURNED OFF BOTH AIR CONDITIONING PACKS, DID NOT START THE APU.  ACCOMPLISHED AN OPERATIONAL CHECK OF BOTH AIR CONDITIONING PACKS, CYCLING TEMPS HOT TO COLD BUT NO SMELL OR SMOKE NOTED.  OPERATIONAL CHECK WAS NORMAL.  CHECK-C 8-11-99 JFK.
